# SDR AWXA0001302

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 657093049
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B HINGED FLAP TRACK ATTACH ANGLE CRACKED.  REMOVED ANGLE; FABED, TREATED AND PRIMED IAW SRM 51-20-1 AND 51-10-2; INSTALLED ANGLE IAW SRM 51-30-2.
